# SDR 96ZZZX1648

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 0I6839
- Condition: Defective
- Location: Gear Handle
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT 4149 - ON APPROACH AFTER LANDING GEAR WAS SELECTED 'DOWN', CREW REPORTED 'NO' DOWN AND LOCKED INDICATION FOR THE LEFT MAIN GEAR.  CREW CONDUCTED A TOWER FLY-BY TO CONFIRM A GEAR DOWN CONDITION.  ATC DECLARED AN EMERGENCY, EQUIPMENT ROLLED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  OUT STATION MAINTENANCE REPLACED BULBS IN THE LANDING GEAR POSITION INDICATOR IAW MM 32-00-00.  GROUND CHECK 'GOOD'.  AIRCRAFT RETURNED TO SERVICE.  (X)
